# SDR 05FDEA04042

- Difficulty date: November 30, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 388
- Aircraft time: 35,561 hours, 22,354 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Avionics
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE WARN DURING CLIMB-OUT.  COMPLIED WITH CHECKLIST.  DID NOT SMELL SMOKE.  RETURNED TO KMCO.  REPLACED AVIONICS COMPARTMENT SMOKE DETECTOR 13WA.  OPERATIONAL TEST WAS NORMAL.  REF A300 M/M 26-15-12-4 AND 26-15-00-5.  R/I FROM FACT PREMATURE REMOVAL/INSTALLATION OFF MFG CG7G0-11 POS AV3  SRL AB1954 TAG A08167 ON MFG CG7G0-11 SRL 728, TAG 172443.
